MathSciNet Relay Station
MathSciNet bibliographic data
MR929765 20F28 (05C25)
Tits, Jacques Sur le groupe des automorphismes de certains groupes de Coxeter. (French) [On the group of automorphisms of certain Coxeter groups] J. Algebra 113 (1988), no. 2, 346–357.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement